Testosterone Boosters, why do you hate me?!

  1. Testosterone Boosters, why do you hate me?!

    Hey guys,

    Every time I (try) to run a testosterone booster within two days I seem to get a massive flare up in the nipple area with so much as visible lumps (seems to be gland inflammation?) however, if I stop usage they disappear and everything returns normal.

    I've tried everything from Activate Extreme, Fadogia, JWE and even Triazole/Lean Xtreme causes the same flare up.

    Given that everything is fine when I'm not taking these products (nothing that even remotely feels like a lump or looks out of place) is there anything I can do to stop this from happening?

  2. have you tried erase pro? just curious because i think erase would only help not hurt. I have no clue about these things though lol

  3. L-dopa + P5P would do you well.

  4. Quote Originally Posted by mr.cooper69
    L-dopa + P5P would do you well.
    It's what I was thinking. Maybe also try an AI alone to see how it works for you.

Similar Forum Threads

  1. Testosterone boosters
    By rushrugby in forum Supplements
    Replies: 5
    Last Post: 02-07-2012, 04:09 AM
  2. Testosterone boosters
    By ns107m in forum Supplements
    Replies: 26
    Last Post: 04-11-2010, 05:43 PM
  3. Replies: 0
    Last Post: 06-23-2009, 06:32 AM
  4. Replies: 0
    Last Post: 05-06-2009, 08:58 AM
  5. For Sale: testosterone recovery stack (Testosterone Boosters)
    By spartan300 in forum Supplement Auction
    Replies: 0
    Last Post: 02-22-2009, 09:24 PM
Log in
Log in